# SDR UALA2011061602963

- Difficulty date: June 15, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 75,485 hours, 21,933 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Condition: Loose
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT DOOR 3R INOPERATIVE.  FOUND FLOOR FITTING ATTACH SCREWS NOT SCREWED DOWN ALL THE WAY PREVENTING DOOR FROM ARMING.  SECURED SCREWS.  DOOR ARMING OPERATION NORMAL.
